On invariant manifolds of nonholonomic systems

被引:0
|
作者
Valery V. Kozlov
机构
[1] Russian Academy of Sciences,V.A. Steklov Mathematical Institute
来源
关键词
invariant manifold; Lamb’s equation; vortex manifold; Bernoulli’s theorem; Helmholtz’ theorem; 70Hxx; 37J60;
D O I
暂无
中图分类号
学科分类号
摘要
Invariant manifolds of equations governing the dynamics of conservative nonholonomic systems are investigated. These manifolds are assumed to be uniquely projected onto configuration space. The invariance conditions are represented in the form of generalized Lamb’s equations. Conditions are found under which the solutions to these equations admit a hydrodynamical description typical of Hamiltonian systems. As an illustration, nonholonomic systems on Lie groups with a left-invariant metric and left-invariant (right-invariant) constraints are considered.
引用
收藏
页码:131 / 141
页数:10
相关论文
共 50 条
  • [31] STABILITY INVESTIGATION OF SYSTEMS WITH INVARIANT TOROIDAL MANIFOLDS
    MEDVEDEVA, MG
    [J]. DIFFERENTIAL EQUATIONS, 1992, 28 (12) : 1810 - 1812
  • [32] INVARIANT DIFFERENTIABLE MANIFOLDS OF DYNAMIC-SYSTEMS
    MITROPOLSKII, YA
    KULIK, VL
    [J]. DIFFERENTIAL EQUATIONS, 1986, 22 (09) : 1056 - 1063
  • [33] Stabilization of invariant manifolds for nonlinear nonaffine systems
    Shiriaev, AS
    Fradkov, AL
    [J]. NONLINEAR CONTROL SYSTEMS DESIGN 1998, VOLS 1& 2, 1998, : 213 - 218
  • [34] Dynamical Systems with Nontrivially Recurrent Invariant Manifolds
    Grines, Viacheslav
    Zhuzhoma, Evgeny
    [J]. DYNAMICS, GAMES AND SCIENCE I, 2011, 1 : 421 - 470
  • [35] Algebraic structures and invariant manifolds of differential systems
    Figueiredo, A
    Rocha, TMR
    Brenig, L
    [J]. JOURNAL OF MATHEMATICAL PHYSICS, 1998, 39 (05) : 2929 - 2946
  • [36] ON THE STABILITY OF INVARIANT-MANIFOLDS OF MECHANICAL SYSTEMS
    IRTEGOV, VD
    [J]. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1984, 48 (03): : 249 - 254
  • [37] On Invariant Manifolds of Dynamical Systems in Lie Algebras
    Irtegov, Valentin
    Titorenko, Tatyana
    [J]. COMPUTER ALGEBRA IN SCIENTIFIC COMPUTING, PROCEEDINGS, 2009, 5743 : 142 - 154
  • [38] ON ABSENCE OF CLOSED INVARIANT MANIFOLDS OF MULTIDIMENSIONAL SYSTEMS
    MARTINYU.AA
    [J]. DOPOVIDI AKADEMII NAUK UKRAINSKOI RSR SERIYA A-FIZIKO-MATEMATICHNI TA TECHNICHNI NAUKI, 1970, (02): : 164 - &
  • [39] Invariant Measures as Obstructions to Attractors in Dynamical Systems and Their Role in Nonholonomic Mechanics
    Garcia-Naranjo, Luis C.
    Ortega, Rafael
    Urena, Antonio J.
    [J]. REGULAR & CHAOTIC DYNAMICS, 2024,
  • [40] ON INVARIANT MEASURE FOR NONHOLONOMIC RL-SYSTEMS ON LIE-GROUPS
    GONCHARENKO, VM
    [J]. VESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA, 1995, (02): : 83 - 84